Duality in refined Sobolev–Malliavin spaces and weak approximation of SPDE
Journal article, 2016

We introduce a new family of refined Sobolev–Malliavin spaces that capture the integrability in time of the Malliavin derivative. We consider duality in these spaces and derive a Burkholder type inequality in a dual norm. The theory we develop allows us to prove weak convergence with essentially optimal rate for numerical approximations in space and time of semilinear parabolic stochastic evolution equations driven by Gaussian additive noise. In particular, we combine a standard Galerkin finite element method with backward Euler timestepping. The method of proof does not rely on the use of the Kolmogorov equation or the Itō formula and is therefore non-Markovian in nature. Test functions satisfying polynomial growth and mild smoothness assumptions are allowed, meaning in particular that we prove convergence of arbitrary moments with essentially optimal rate.

Malliavin calculus

Duality

Finite element method

Convergence of moments

SPDE

Backward Euler

Weak convergence

Spatio-temporal discretization

Author

Adam Andersson

Chalmers, Mathematical Sciences, Mathematics

University of Gothenburg

Raphael Kruse

Stig Larsson

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Stochastic Partial Differential Equations: Analysis and Computations

2194-041X (eISSN)

Vol. 4 1 113-149

Subject Categories

Computational Mathematics

Probability Theory and Statistics

Roots

Basic sciences

DOI

10.1007/s40072-015-0065-7

More information

Latest update

7/2/2019 2